# SDR 95ZZZY0975

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9362
- Make and model: Aerosp SA316B
- Aircraft serial: 1739
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 3160S88100454
- Condition: Defective
- Location: T/R Drum
- Part time: 422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE DISCOLORATION AND CRACKING OF CABLE COATING AROUND T/R DRUM AREA. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
